| Model Number |
M00562371 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator medium crescent stiff snare was used for polyp removal during an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2022.During the procedure, the physician tried to use a 27mm crescent snare however the device did not generate energy for cautery.The procedure was completed with another different snare.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
(b)(4).